# SDR ASAA2016051816796

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 53,514 hours, 20,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD OVERWING EXIT IDENTIFIER INOPERATIVE LAMPS.  ACFT GROUNDED.  REPLACED THE LAMP, OPS CHECKED NORMAL.
